American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc. 367 (2015) 2079-2135.
Abstract, references, and article information   
View Article: PDF

[2] Kyu-Hwan Lee and Philip Lombardo. Eisenstein series on affine Kac-Moody groups over function fields. Trans. Amer. Math. Soc. 366 (2014) 2121-2165.
Abstract, references, and article information   
View Article: PDF

[3] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[4] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information   
View Article: PDF

[5] Dongwen Liu. $q$-Conjugacy classes in loop groups. Proc. Amer. Math. Soc. 140 (2012) 3297-3311.
Abstract, references, and article information   
View Article: PDF

[6] Konrad Waldorf. A construction of string 2-group models using a transgression-regression technique. Contemporary Mathematics 584 (2012) 99-115.
Book volume table of contents   
View Article: PDF

[7] Neil Donaldson, Daniel Fox and Oliver Goertsches. Generators for rational loop groups. Trans. Amer. Math. Soc. 363 (2011) 3531-3552. MR 2775817.
Abstract, references, and article information   
View Article: PDF

[8] Shrawan Kumar. On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras. J. Amer. Math. Soc. 21 (2008) 797-808. MR 2393427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[10] Mark Goresky, Robert Kottwitz and Robert MacPherson. Purity of equivalued affine Springer fibers. Represent. Theory 10 (2006) 130-146. MR 2209851.
Abstract, references, and article information   
View Article: PDF

[11] Michael Taylor. Regularity of loop group factorization. Proc. Amer. Math. Soc. 133 (2005) 627-631. MR 2093088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matthew Ando. Power operations in elliptic cohomology and representations of loop groups. Trans. Amer. Math. Soc. 352 (2000) 5619-5666. MR 1637129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Doug Pickrell. Invariant measures for unitary groups associated to Kac-Moody Lie algebras. Memoirs of the AMS 146 (2000) MR 1686655.
Book volume table of contents   

[15] Gloria Marí Beffa. On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle . Proc. Amer. Math. Soc. 122 (1994) 859-869. MR 1204369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kailash C. Misra and Mohan S. Putcha. Projections in Kac-Moody Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 351-359. MR 1100662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Percy Deift, Luen Chau Li and Carlos Tomei. Loop groups, discrete versions of some classical integrable systems, and rank 2 extensions. Memoirs of the AMS 100 (1992) MR 1124113.
Book volume table of contents   

[18] M. J. Bergvelt and M. A. Guest. Actions of loop groups on harmonic maps . Trans. Amer. Math. Soc. 326 (1991) 861-886. MR 1062870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1